Extended quasi-likelihood with fractional polynomials in the frame of the accelerated failure time model
Article first published online: 17 FEB 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Statistics in Medicine
Volume 31, Issue 13, pages 1369–1379, 15 June 2012
How to Cite
Yu, L., Yu, R., Liu, L. and Chen, D.-G. (2012), Extended quasi-likelihood with fractional polynomials in the frame of the accelerated failure time model. Statist. Med., 31: 1369–1379. doi: 10.1002/sim.4470
- Issue published online: 16 MAY 2012
- Article first published online: 17 FEB 2012
- Manuscript Accepted: 1 NOV 2011
- Manuscript Revised: 4 OCT 2011
- Manuscript Received: 27 JAN 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!